# SDR DXTA2013021505288

- Difficulty date: February 14, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N810QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600625
- Aircraft time: 7,312 hours, 5,802 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: S33682
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING GEAR EXTENSION, THE LT MLG LIGHT DID NOT ILLUMINATE GREEN.  COMPLETED THE LANDING GEAR WILL NOT EXTEND CHECKLIST INCLUDING THE NITROGEN BLOW DOWN.  ALSO PERFORMED ROTARY TEST TO CHECK STATUS OF LT GEAR BULB, CREW DETERMINED THE BULB WAS INOPERATIVE.  LANDING AND TAXI WAS NORMAL.   R & R FOUR LANDING GEAR LIGHT BULBS.  RESET AND SERVICED GEAR BOTTLE AND PERFORMED LANDING GEAR BLEED AND OPS CHECKED GOOD.  WORK PERFORMED IAW MM 32-01-00.
